# SDR DALA13037253137

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR GIRT BAR FITTING BLANKING PLATE CORRODED AROUND FASTENER HOLES AFT GIRT BAR FITTING.  REMOVED DAMAGE IAW SRM 51-74-00.   NO ALLOWABLE DAMAGE LIMITS IN SRM 53-02-00.  REMOVED & INSTALLED.
